0
RESEARCH PAPERS

Rodrigues’ Formula and the Screw Matrix

[+] Author and Article Information
K. E. Bisshopp

Rensselaer Polytechnic Institute, Troy, N. Y.

J. Eng. Ind 91(1), 179-184 (Feb 01, 1969) (6 pages) doi:10.1115/1.3591509 History: Received May 15, 1968

First Page Preview

View Large
First page PDF preview
FIGURES IN THIS ARTICLE
Copyright © 1969 by ASME
Topics: Screws
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In